Hi, stopped taking clomid for a year and got back this July and August. Now, i stopped again since im feeling dizzy and thought it might be related. Though, i get dizzy too with taking folic acid which i stopped too. But i'm experiencing migraines lately and feeling dizzy. I checked my BP and it fluctuated from 110/80 to 90/60. I would like to know what's causing those headaches and BP fluctuations. My eyes are getting more blurry and had to wear a reading glasses with 1.50 grade. I took Iberet for 4 days and it stopped. I'm afraid it might come back one of these days. BTW, I'm still not pregnant and i think the most expensive way is my only hope, IVF.
I also have chronic pain and dizziness. My doctor said that the pain in your body causes adrenalin which in turn causes your BP to fluctuate. Try increasing your Protine intake and increase your excersize. Make sure you are also staying well hydrated.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.